Alert archive / Georgia / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 288, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at May 24, 2008, 5:05 PM EDT for Laurens County, Georgia. It was in force for 55 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 24, 2008, 5:05 PM EDT (21:05 UTC)
- Expired
- May 24, 2008, 6:00 PM EDT
- In force
- 55 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
County Laurens County, GA
The radar
The Robins AFB radar (KJGX), 55 km from the middle of the area, began a volume at 21:05 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 24, 5:10 PM EDT | HAIL 1 | Dublin, GA | QUARTER SIZED HAIL AND LARGE TREE LIMBS DOWNED. |
| May 24, 5:30 PM EDT | TSTM WND DMG | Dublin, GA | PUBLICS WORKS BUILDING DAMAGED, RADIO ANTENNA BLOWN OVER, AND TRAFFIC LIGHTS DOWN IN DUBLIN. NUMEROUS TREES AND POWERLINES DOWN COUNTYWIDE. |
| May 24, 5:44 PM EDT | TSTM WND DMG | Cedar Grove, GA | EXTENSIVE DAMAGE TO A CONVENIENCE STORE AT THE INTERSECTION OF U.S. 441 AND GEORGIA HIGHWAY 46. STRUCTURE DAMAGED AND GAS PUMPS BLOWN AWAY. HUNDREDS OF TREES DOWN IN THE AREA. SEVERAL ROADS BLOCKED...INCLUDIG GEORGIA HIGHWAY 46 EAST OF CEDAR GROVE. |
| May 24, 5:44 PM EDT | HAIL 0.88 | Cedar Grove, GA |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 5 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 9.1 hours before the alert went out and 187 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 228 J/kg
- Mixed-layer CIN
- -144 J/kg
- Mixed-layer LCL
- 967 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 65 m²/s²
- 0-3 km storm-relative helicity
- 76 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.6
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS52 KFFC 242106
SVRFFC
GAC175-242200-
/O.NEW.KFFC.SV.W.0288.080524T2105Z-080524T2200Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
505 PM EDT SAT MAY 24 2008
THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
LAURENS COUNTY IN CENTRAL GEORGIA
* UNTIL 600 PM EDT
* AT 503 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY SIZED
HAIL...AND DAMAGING WINDS UP TO 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM MONTROSE TO 5 MILES NORTH OF
EAST DUBLIN...MOVING SOUTH AT 35 MPH
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
DEXTER...CADWELL...RENT...DUBLIN...AND LOWERY.
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...FREQUENT CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.
LAT...LON 3215 8298 3225 8303 3257 8323 3258 8322
3269 8291 3236 8272 3235 8274 3230 8273
3228 8276 3226 8275 3226 8278
TIME...MOT...LOC 2105Z 270DEG 41KT 3261 8287 3251 8309
$$3 follow-up statements
000
WWUS52 KFFC 242131
SVSFFC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
530 PM EDT SAT MAY 24 2008
GAC175-242200-
/O.CON.KFFC.SV.W.0288.000000T0000Z-080524T2200Z/
LAURENS GA-
530 PM EDT SAT MAY 24 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM EDT
FOR LAURENS COUNTY...
AT 527 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER
SIZED HAIL...AND DAMAGING WINDS UP TO 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM 7 MILES SOUTHEAST OF EAST DUBLIN
TO CADWELL...MOVING SOUTHEAST AT 36 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO LOWERY.
QUARTER SIZE HAIL WAS REPORTED THIS STORM MOVED THROUGH DUBLIN. IF
YOU ARE IN THE PATH OF THE STORM...TAKE IMMEDIATE ACTION TO PROTECT
LIFE AND PROPERTY.
IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.
LAT...LON 3215 8298 3225 8303 3257 8323 3258 8322
3269 8291 3236 8272 3235 8274 3230 8273
3228 8276 3226 8275 3226 8278
TIME...MOT...LOC 2130Z 336DEG 31KT 3244 8281 3234 8303
$$000
WWUS52 KFFC 242134
SVSFFC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
532 PM EDT SAT MAY 24 2008
GAC175-242200-
/O.CON.KFFC.SV.W.0288.000000T0000Z-080524T2200Z/
LAURENS GA-
532 PM EDT SAT MAY 24 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM EDT
FOR SOUTHERN LAURENS COUNTY...
AT 531 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER
SIZED HAIL...AND DAMAGING WINDS UP TO 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM NORTH OF LOWERY TO
CADWELL...MOVING SOUTHEAST AT 36 MPH.
THIS STORM WILL MAINLY AFFECT RURAL AREAS OF SOUTHERN LAURENS COUNTY.
QUARTER SIZED HAIL WAS REPORTED AS THIS STORM MOVED THROUGH DUBLIN.
IF YOU ARE IN THE PATH OF THE STORM...TAKE IMMEDIATE ACTION TO
PROTECT LIFE AND PROPERTY.
IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.
LAT...LON 3215 8298 3241 8313 3254 8283 3236 8272
3235 8274 3230 8273 3228 8276 3226 8275
3226 8278
TIME...MOT...LOC 2132Z 336DEG 31KT 3243 8280 3233 8302
$$000
WWUS52 KFFC 242144
SVSFFC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
543 PM EDT SAT MAY 24 2008
GAC175-242200-
/O.CON.KFFC.SV.W.0288.000000T0000Z-080524T2200Z/
LAURENS GA-
543 PM EDT SAT MAY 24 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM EDT
FOR SOUTHERN LAURENS COUNTY...
AT 540 PM EDT...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF
PRODUCING GOLF BALL SIZED HAIL...AND DEVASTATING WINDS UP TO 80 MPH.
THIS STORM WAS CENTERED 7 MILES SOUTHEAST OF CADWELL...MOVING SOUTH AT
40 MPH.
THE SEVERE THUNDERSTORM WILL AFFECT AREAS SOUTH OF RENTZ AND
CALDWELL INCLUDING THE CEDAR GROVE AREA.
THIS IS A DANGEROUS STORM. TAKE SHELTER NOW
IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.
LAT...LON 3215 8298 3224 8304 3225 8303 3233 8309
3244 8281 3235 8274 3230 8273 3228 8276
3226 8275 3226 8278
TIME...MOT...LOC 2143Z 345DEG 35KT 3227 8294
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at May 24, 3:01 PM EDT, 2 hours 4 minutes earlier.
Area forecast discussion, May 24, 3:01 PM EDT, 2 hours 4 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 301 PM EDT SAT MAY 24 2008 .SHORT TERM /TONIGHT THROUGH MONDAY NIGHT/... CURRENT SATELLITE LOOP SHOWS CU DEVELOPING ACROSS MOST OF THE STATE WITH THE FRONTAL BOUNDARY MOVING SOUTH THROUGH THE STATE. THERE IS CURRENTLY A LUSTER OF STORMS DEVELOPING JUST EAST OF THE ATL AREA RIGHT ALONG THE FRONTAL BOUNDARY. THESE STORMS/FRONT WILL CONTINUE MOVING S AS A HIGH PRESSURE RIDGE BUILDS IN FROM THE GREAT LAKES REGION. ONLY LOOKING FOR ISLOATED SEVERE STORMS THIS AFTERNOON AS THE INSTABILITY INDICES ARE RATHER WEAK AND THE BEST DYNAMICS STAY E OF THE STATE AS THINGS PROGRESS. BRIEF PERIODS OF HEAVY RAIN AND SOME LIGHTNING WITH PEA TO NICKEL SIZE HAIL IS WHAT WE ARE EXPECTING THROUGH THIS EVENING. ONCE THIS FRONT PUSHES S OF THE CWA THE BUILDING HIGH PRESSURE RIDGE BEGINS TO DOMINATE THE WEATHER PATTERN FOR THE REST OF THE SHORT TERM. THIS RIDGE BUILD SOUTH OUT OF THE GREAT LAKES REGION TODAY AND CENTERS ITSELF OVER THE ENTIRE EASTERN SEABOARD SUN. IT WEAKENS SOME MON AS IT MOVES OFF SHORE BUT IT KEEPS GA PRECIP FREE THROUGH TUE. A SLIGHTLY COOLER AND DRIER AIRMASS MOVES IN ACROSS THE STATE TONIGHT/SUN SO TEMPS SHOULD BE AROUND SEASONAL NORMS THROUGH THE SHORT TERM. .LONG TERM /TUESDAY THROUGH SATURDAY/... THE HIGH PRESSURE RIDGE CONTINUES TO WEAKEN THROUGH TUE/WED AS ANOTHER DEVELOPING COLD FRONT (WHICH STRETCHES FROM THE NEW ENGLAND STATES TO THE UPPER MS RIVER VALLEY) BEGINS MOVING SOUTHWARD. THE MODELS WANT TO SHOW THIS NEXT FRONT PUSHING INTO NW GA BY 12Z WED BUT THEY ARE ALSO SHOWING THE MAIN ENERGY SOURCE MOVE NE INTO THE MID ATLANTIC REGION ALONG THE FRONT. IF THIS HAPPENS WE MAY ONLY SEE ISOLATED SHRA/TSRA DEVELOPMENT WITH LITTLE TO NO SEVERE ACTIVITY. FOR NOW WILL CONTINUE WITH EARLIER THINKING AND LEAVE LOW CHANCE POPS ACROSS THE ENTIRE AREA. THE FRONT IS EXPECTED TO BE SOUTH OF THE CWA BY 12Z THU WITH ANOTHER LARGE HIGH PRESSURE RIDGE BUILDING SE OUT OF THE NORTHERN PLAINS. TEMPS WILL BE SLIGHTLY ABOVE SEASONAL NORMS TUE WITH A COOLER AND DRIER AIRMASS MOVING ACROSS THE REGION WED/THU. ALL IN ALL LOOKS LIKE WE ARE IN A PATTERN OF FRONTAL SYSTEM MOVING INTO OUR AREA EVERY 3-4 DAYS WITH STRONG RIDGES IN BETWEEN. && .PRELIMINARY POINT TEMPS/POPS... ATHENS 58 83 59 85 60 / 0 0 0 0 0 ATLANTA 60 83 62 81 64 / 0 0 0 0 0 BLAIRSVILLE 52 81 54 80 56 / 0 0 0 5 5 CARTERSVILLE 55 85 58 82 59 / 0 0 0 5 5 COLUMBUS 66 88 66 87 65 / 0 0 0 0 0 GAINESVILLE 60 83 60 82 63 / 0 0 0 5 5 MACON 63 88 59 87 62 / 0 0 0 0 0 ROME 58 86 63 84 64 / 0 0 0 5 5 PEACHTREE CITY 58 84 59 82 59 / 0 0 0 0 0 VIDALIA 60 86 58 85 60 / 10 0 0 0 0 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && 01
Hazardous weather outlook, May 24, 11:30 AM EDT, 5 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1130 AM EDT SAT MAY 24 2008 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-251000- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 1130 AM EDT SAT MAY 24 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...THIS AFTERNOON AND TONIGHT ISOLATED TO SCATTERED THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON AND EVENING. .SYNOPSIS... A WEAK COLD FRONT WILL PUSH SOUTHWARD ACROSS NORTH AND CENTRAL GEORGIA THROUGH THIS EVENING. .PRIMARY HAZARDS... THE PRIMARY HAZARD WITH ANY THUNDERSTORM WILL BE DANGEROUS CLOUD TO GROUND LIGHTNING. .DISCUSSION... THE COMBINATION OF THE SURFACE FRONT AND DAYTIME HEATING WILL PRODUCE ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS ACROSS NORTH AND CENTRAL GEORGIA THIS AFTERNOON. WITH CAPES INCREASING INTO THE 1000-2000 RANGE AND LIFTED INDICES FROM -1 TO -3...SOME OF THE THUNDERSTORMS MAY BE STRONG BUT ARE EXPECTED TO REMAIN BELOW SEVERE LIMITS AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THERE IS A CHANCE OF THUNDERSTORMS ACROSS NORTH AND CENTRAL GEORGIA TUESDAY AND WEDNESDAY. OTHERWISE...NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED THROUGH TONIGHT.
In the hours before
Local storm report, May 24, 3:29 PM EDT, 1 hour 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
329 PM EDT SAT MAY 24 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0230 PM TSTM WND DMG THOMPSONS MILL 34.11N 83.82W
05/24/2008 BARROW GA EMERGENCY MNGR
NUMEROUS TREES DOWN ALONG INTERSTATE 85.
&&
SBKLocal storm report, May 24, 3:44 PM EDT, 1 hour 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
344 PM EDT SAT MAY 24 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0330 PM TSTM WND DMG MADISON 33.58N 83.48W
05/24/2008 MORGAN GA COUNTY OFFICIAL
ONE TREE DOWN.
0335 PM TSTM WND GST 3 N GODFREY 33.50N 83.50W
05/24/2008 E60 MPH MORGAN GA TRAINED SPOTTER
&&
SBKLocal storm report, May 24, 3:56 PM EDT, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
356 PM EDT SAT MAY 24 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0335 PM HAIL 3 N GODFREY 33.50N 83.50W
05/24/2008 E0.75 INCH MORGAN GA TRAINED SPOTTER
PENNY SIZED HAIL, ONE TREE DOWN, NUMEROUS TREE LIMBS
DOWN.
&&
SBKLocal storm report, May 24, 4:02 PM EDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
402 PM EDT SAT MAY 24 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0350 PM HAIL EATONTON 33.32N 83.39W
05/24/2008 E0.88 INCH PUTNAM GA PUBLIC
NICKEL SIZED HAIL, STRONG WINDS, POWER OUTAGE.
&&
SBKLocal storm report, May 24, 4:20 PM EDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
420 PM EDT SAT MAY 24 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0415 PM HAIL MILLEDGEVILLE 33.09N 83.24W
05/24/2008 E0.75 INCH BALDWIN GA COUNTY OFFICIAL
PENNY SIZED HAIL AND SEVERAL TREES DOWN IN MILLEDGEVILLE.
&&
SBKLocal storm report, May 24, 4:41 PM EDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
441 PM EDT SAT MAY 24 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0430 PM HAIL SCOTTSBORO 33.02N 83.23W
05/24/2008 E0.88 INCH BALDWIN GA PUBLIC
PEA TO NICKEL SIZED HAIL NOT QUITE COVERING THE GROUND
ALONG HIGHWAY 441.
&&
SBKThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 24, 5:08 AM EDT | Dense Fog Advisory | FFC | Baldwin, Banks, Barrow, Bartow, Bibb, Bleckley and 90 more | 5 hr |
| May 24, 2:27 PM EDT | Severe Thunderstorm Warning | FFC | Barrow | 33 min |
| May 24, 2:39 PM EDT | Severe Thunderstorm Warning | FFC | Oconee, Walton | 36 min |
| May 24, 3:23 PM EDT | Severe Thunderstorm Warning | FFC | Morgan | 28 min |
| May 24, 3:32 PM EDT | Severe Thunderstorm Warning | FFC | Putnam | 43 min |
| May 24, 3:55 PM EDT | Severe Thunderstorm Warning | FFC | Baldwin | 50 min |
| May 24, 4:25 PM EDT | Severe Thunderstorm Warning | FFC | Washington, Wilkinson | 50 min |
| May 24, 5:45 PM EDT | Severe Thunderstorm Warning | FFC | Dodge, Wheeler | 45 min |
| May 24, 5:52 PM EDT | Severe Thunderstorm Warning | FFC | Carroll, Heard | 38 min |
| May 24, 6:00 PM EDT | Severe Thunderstorm Warning | FFC | Telfair | 45 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.